# SDR ASAA2020052632503

- Difficulty date: March 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,809 hours, 13,038 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC383
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 43,878 hours, 13,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK CHECK, FOUND NR 1 ENGINE LEAKING FUEL FROM DRAIN.  GROUNDED - YES.  REMOVED AND REPLACED RT VSV ACTUATOR IAW AMM 75-31-01-000-802-F00/75-31-01-400-802-F00.  ACCOMPLISHED VSV ACTUATOR LEAK TEST IAW AMM 75-31-01-790-801-F00 AND OPERATIONAL CHECK REF AMM 71-00-00-800-811-F00, TEST 12 AND 3A.
